Main Article Content
We present a result showing that any countably infinite HH-homo\-geneous graph that does not contain the Rado graph as a spanning subgraph has finite independence number; from this we derive a classification of MB-homogeneous graphs. Additionally, we present constructions that yield new HH-homogeneous graphs.
How to Cite
Aranda, A., & Hartman, D. (2019). MB-Homogeneous graphs and some new HH-homogeneous graphs. Acta Mathematica Universitatis Comenianae, 88(3), 383-387. Retrieved from http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1253/670